# SDR AMTA200400113

- Difficulty date: January 27, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N559TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PIT FLOOR PANEL HAS CORROSION FROM STATION 1330 TO 1200 RBL 20 TO LBL 20.  CORROSION OUT OF LIMITS IAW SRM.  FABRICATED AND INSTALLED NEW CARGO FLOOR PANEL IAW SRM 51-40-02-0 AND AMM 25-50-04-404-004.
